Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pinworm infection, white stools. Taking mebendazole tablets. Cause of concern?

I gave my daughter a 100mg tablet of mebendazole on Saturday for pinworms. Her bowel movements have been normal until this evening.....last time she went, it was white and looked like a pile of toothpaste squeezed into the toilet!! Shes feeling fine, eating normally and not complaining of any aches or pains....should I be concerned?
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  347
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Hi madam,
I understand your concern about your child's bowel habit.
Mebendazole is a poorly absorbed drug through GI tract and is excreted unchanged via feces. White color of stools is probably due to excretion of drug and since your child is eating and feeling fine, it should not be a cause for concern. You can repeat one more dose after 2-3 weeks for complete response.

Don't worry dear, worms are dead and your child is fine. Take care.

Balaji Chinnasami
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor